Categories
Health

Pfizer booster vaccine: The ‘severe’ side effect that may follow the third jab – CDC

Pfizer booster vaccine: The 'severe' side effect that may follow the third jab - CDC

THE IMMUNITY conferred from the Covid vaccines tends to wane over the course of six months. As a result, people in the UK are being urged to take up the booster shot to give their immune systems a boost ahead of winter. Health authorities continue to monitor the side effects induced by the latest round of vaccinations. According to the Centres for Disease Control and Prevention , a “severe” side effect has been documented in people receiving either the Moderna or Pfizer vaccine, although it remains vanishingly rare.Pfizer booster vaccine: The 'severe' side effect that may follow the third jab - CDC

Read more here Daily Express :: Health Feed

Newslanes Media

By Newslanes Media

Newslanes.com is the leading e-news platform for the latest breaking news of world today. Newslanes auto aggregates and gather popular stories, business news, tech releases and much more for free for everyone. The news repository targets everyone after factual and well-researched information provided by trusted sources. All content and material belongs to their respective sources.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.